# SDR SWAA040424

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 68,120 hours, 74,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65464817
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN THE LANDING PHASE OF FLIGHT, WHEN FLAPS 30 WERE SELECTED, A LOUD POPPING/SNAPPING SOUND WAS HEARD, AND THE AIRCRAFT COMMENCED AN UNCOMMANDED ROLL TO THE RIGHT.  NO ABNORMAL FLAP/LED INDICATIONS OBSERVED.  45 DEGREE YOKE DEFLECTION REQ'D TO LAND.  FOUND OUTBOARD MID FLAP INBOARD CARRIAGE BROKEN AT SPINDLE.  REMOVED FLAP ASSEMBLY, REMOVED AND REPLACED INBOARD CARRIAGE, INSPECTED OUTBOARD CARRIAGE VISUALLY, FOUND NO OTHER DAMAGE.  REMOVED AND REPLACED SPINDLE AT INBOARD SIDE PER MM.
